# SDR YENA2023122701649

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,197 hours, 30,358 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT#250, SAV-BOS. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO SAV) ' CLIMBING THROUGH APPROX 15,000 ' WE NOTICED A STRONG, SHARP ACRID SMELL IN THE COCKPIT. FA'S REPORTED THE SAME THING, STRONGEST AT MID CABIN. WE DECLARED EMERGENCY AND RETURNED TO SAV. RAN COCKPIT/ CABIN SMOKE/ FUMES QRH. FA'S REPORTED THAT SMELL DISSIPATED ON THE GROUND.  AIR RETURN TO SAV. ( AIR CONDITIONING PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
